Connect
MJA
MJA

Spontaneous bruising, haematomata and prolonged APTT with meloxicam

Anil M Kurien
Med J Aust 2005; 183 (4): 219.
Published online: 15 August 2005

To the Editor: A 47-year-old woman presented with a 1-week history of spontaneous prominent and painful bruising and haematomata, 5–6 weeks after commencing meloxicam 15 mg daily for osteoarthritis and plantar fasciitis. The bruises varied in size from 2 cm × 2 cm to 3 cm × 4 cm. She had a past history of acne rosacea, for which she was taking clonidine 100 μg daily, and reflux oesophagitis, for which she was taking pantoprazole 40 mg daily.

  • Anil M Kurien

  • PO Box 717, Gladesville, NSW 2111.

Correspondence: akurien@bigpond.net.au

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.